Phase transitions with a minimal number of jumps in the singular limits of higher order theories

P I Plotnikov, J F Toland

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)655-691
Number of pages37
JournalAnnales De L Institut Henri Poincare: Analyse Non Linéaire
Volume27
Issue number2
DOIs
Publication statusPublished - Mar 2010

Cite this

Phase transitions with a minimal number of jumps in the singular limits of higher order theories. / Plotnikov, P I; Toland, J F.

In: Annales De L Institut Henri Poincare: Analyse Non Linéaire, Vol. 27, No. 2, 03.2010, p. 655-691.

Research output: Contribution to journalArticle

@article{f92b659c52ed444a9174a97bab47d51c,
title = "Phase transitions with a minimal number of jumps in the singular limits of higher order theories",
author = "Plotnikov, {P I} and Toland, {J F}",
year = "2010",
month = "3",
doi = "10.1016/j.anihpc.2009.11.002",
language = "English",
volume = "27",
pages = "655--691",
journal = "Annales De L Institut Henri Poincare: Analyse Non Lin{\'e}aire",
issn = "0294-1449",
publisher = "Elsevier Masson SAS",
number = "2",

}

TY - JOUR

T1 - Phase transitions with a minimal number of jumps in the singular limits of higher order theories

AU - Plotnikov, P I

AU - Toland, J F

PY - 2010/3

Y1 - 2010/3

UR - http://www.scopus.com/inward/record.url?scp=76849116510&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1016/j.anihpc.2009.11.002

U2 - 10.1016/j.anihpc.2009.11.002

DO - 10.1016/j.anihpc.2009.11.002

M3 - Article

VL - 27

SP - 655

EP - 691

JO - Annales De L Institut Henri Poincare: Analyse Non Linéaire

JF - Annales De L Institut Henri Poincare: Analyse Non Linéaire

SN - 0294-1449

IS - 2

ER -